The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 6.

Haworth, Helen and Reisinger, Christoph and Shaw, William T. (2006) Modelling bonds and credit default swaps using a structural model with contagion. Quantitative Finance . (Submitted)

Haworth, Helen and Reisinger, Christoph and Shaw, William T. (2006) Modelling bonds and credit default swaps using a structural model with contagion. Quantitative Finance . (Submitted)

Shaw, William T. (2005) New methods for simulating the Student T-distribution - Direct use of the inverse cumulative distribution function. Submitted to Journal of Computational Finance. (Submitted)

Shaw, William T. and Dougan, Andrew J. (2005) Curvature corrected impedance boundary conditions in an arbitrary basis. IEEE Transactions on Antennas and Propagation . (In Press)

Schmitz Abe, Klaus and Shaw, William T. (2005) Measure order of convergence without an exact solution, Euler vs Milstein scheme. International Journal of Pure and Applied Mathematics, 24 (3). pp. 365-381.

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

This list was generated on Tue Sep 2 17:20:00 2014 BST.